# SDR DXTA2022060263130

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N506QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0043
- Aircraft time: 5,710 hours, 3,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: WHITE AND RED EMERGENCY EXIT SIGN OVER MAN CABIN DOOR IS INOPERATIVE. (ALL OTHER EMER LIGHTS ARE OPERATIVE.)
